# SDR R61A201609140534

- Difficulty date: August 25, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000157
- Aircraft time: 25,289 hours, 19,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067115001
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT HORIZONTAL BEAM HAS CORROSION AS MARKED AT FRAME 24 STRINGER 25R.  FWD FINGER DOUBLER.   REMOVED CORROSION ON FWD CARGO DOOR CUTOUT FWD FINGER DOUBLER IAW ETD2016-170-079894.
